Avtomatika i Telemekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2006, Issue 4, Pages 16–24 (Mi at1162)  

This article is cited in 3 scientific papers (total in 3 papers)

Deterministic Systems

On some sufficient conditions for optimality of the pursuit time in the differential game with multiple pursuers

G. I. Ibragimov, B. B. Rikhsiev

Romanovskii Institute of Mathematics, Tashkent, Uzbekistan

Abstract: Consideration was given to the problem of optimal pursuit of one object by multiple objects. The player's moves obey the ordinary differential equations. Geometrical constraints are imposed on the player controls. Sufficient conditions were obtained for optimality of the pursuit time, and the optimal player strategies were constructed.

Full text: PDF file (181 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2006, 67:4, 529–537

Bibliographic databases:

PACS: 02.30.Yy
Presented by the member of Editorial Board: Б. М. Миллер

Received: 11.03.2003

Citation: G. I. Ibragimov, B. B. Rikhsiev, “On some sufficient conditions for optimality of the pursuit time in the differential game with multiple pursuers”, Avtomat. i Telemekh., 2006, no. 4, 16–24; Autom. Remote Control, 67:4 (2006), 529–537

Citation in format AMSBIB
\Bibitem{IbrRik06}
\by G.~I.~Ibragimov, B.~B.~Rikhsiev
\paper On some sufficient conditions for optimality of the pursuit time in the differential game with multiple pursuers
\jour Avtomat. i Telemekh.
\yr 2006
\issue 4
\pages 16--24
\mathnet{http://mi.mathnet.ru/at1162}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2223198}
\zmath{https://zbmath.org/?q=an:1125.91310}
\transl
\jour Autom. Remote Control
\yr 2006
\vol 67
\issue 4
\pages 529--537
\crossref{https://doi.org/10.1134/S0005117906040023}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33646170430}


Linking options:
  • http://mi.mathnet.ru/eng/at1162
  • http://mi.mathnet.ru/eng/at/y2006/i4/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kuchkarov A., Ibragimov G., Ferrara M., “Simple Motion Pursuit and Evasion Differential Games With Many Pursuers on Manifolds With Euclidean Metric”, Discrete Dyn. Nat. Soc., 2016, 1386242  crossref  mathscinet  isi  elib  scopus
    2. Makkapati V.R., Tsiotras P., “Optimal Evading Strategies and Task Allocation in Multi-Player Pursuit-Evasion Problems”, Dyn. Games Appl., 9:4, SI (2019), 1168–1187  crossref  mathscinet  zmath  isi
    3. Adamu J., Muangchoo K., Badakaya Abbas Ja'afaru, Rilwan J., “On Pursuit-Evasion Differential Game Problem in a Hilbert Space”, AIMS Math., 5:6 (2020), 7467–7479  crossref  mathscinet  isi  scopus
  • Avtomatika i Telemekhanika
    Number of views:
    This page:158
    Full text:78
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022